Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 24 (1970), 763-764
DOI: https://doi.org/10.1090/S0025-5718-70-99850-9
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry E. Fettis & James C. Caslin, A Table of the Complete Elliptic Integral of the First Kind for Complex Values of the Modulus, Report ARL 69-0172, Aerospace Research Laboratories, Wright-Patterson Air Force Base, Ohio, November 1969. MR 0253511 (40:6725)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-70-99850-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society